# SDR BJNA20180227001

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 60,085 hours, 39,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: 15AT48
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAINED ON WITH SWITCH OFF.
